Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

April 30, 2016Coweta County, Georgia

NWS Atlanta, GA issued this special weather statement at Apr 30, 2016, 6:43 PM EDT for Coweta County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 30, 2016, 6:43 PM EDT (22:43 UTC)
Expired
Apr 30, 2016, 7:15 PM EDT
In force
32 min
Issued by
NWS Atlanta, GA

County Coweta County, GA

The radar

The Atlanta radar (KFFC), 11 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.7 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1788 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

586 
WWUS82 KFFC 302243
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
643 PM EDT SAT APR 30 2016
 
GAZ053-056-067-302315-
SPALDING GA-COWETA GA-MERIWETHER GA-
643 PM EDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SPALDING...SOUTHEASTERN
COWETA AND NORTHERN MERIWETHER COUNTIES UNTIL 715 PM EDT...

AT 643 PM EDT...A STRONG THUNDERSTORM WAS NEAR LUTHERSVILLE...OR 9
MILES NORTH OF GREENVILLE...MOVING NORTHEAST AT 20 MPH.

  HAZARD...WINDS UP TO 40 MPH...UP TO PENNY SIZED HAIL AND HEAVY 
           RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW 
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS 
           SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF 
           CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE 
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
NEWNAN...SENOIA...GRANTVILLE...LUTHERSVILLE...MORELAND...SHARPSBURG...
TURIN...HARALSON...LONE OAK...DIGBEY...WOOSTER...ALVATON AND ROCKY MOUNT.

LAT...LON 3338 8474 3337 8459 3329 8451 3328 8451
      3327 8450 3326 8450 3326 8448 3324 8446
      3309 8470 3316 8484
TIME...MOT...LOC 2243Z 207DEG 17KT 3316 8474 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 30, 2:50 PM EDT, 3 hours 53 minutes earlier.

Area forecast discussion, Apr 30, 2:50 PM EDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
250 PM EDT SAT APR 30 2016

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
HI-RES MODELS APPEAR TO BE HANDLING TODAYS CONVECTION VERY WELL WITH
LOCATION AND AREA. MODELS ALL BRING A SHORT WAVE ACROSS THE CWA THIS
EVENING WHICH WILL INCREASE COVERAGE OF SHOWERS AND THUNDERSTORMS
THIS EVENING...MAINLY ACROSS NORTH GA. THERE SHOULD BE A LULL AFTER
MIDNIGHT AS THIS WAVE PULLS INTO THE CAROLINAS. THE NEXT WAVE AND
ASSOCIATED DEEP MOISTURE WILL MOVE INTO THE CWA SUNDAY AFTERNOON AND
AGAIN WILL INCREASE POPS ACROSS MAINLY NORTH GA. AS THE COLD FRONT
MOVES INTO THE TENNESSEE VALLEY SUNDAY NIGHT...INSTABILITY WILL
INCREASE AND SHOULD BE ENOUGH TO KEEP PRECIP GOING THROUGH SUNDAY
NIGHT.

17

.LONG TERM /MONDAY THROUGH SATURDAY/...
NO CHANGES MADE TO THE EXTENDED FORECAST. PERSISTENT ACTIVE
PATTERN AND MOISTURE ADVECTION WILL REMAIN OVER THE STATE INTO THE
EXTENDED PERIOD. EXPECT CHANCE TO GOOD CHANCE POPS THROUGH MID TO
LATE WEEK AS A SERIES OF DISTURBANCES IMPACT THE REGION. INITIALLY
LOW PRESSURE OVER THE OHIO VALLEY WILL LIFT TO THE NE...LEAVING A
BOUNDARY DRAPED ACROSS THE STATE. MONDAY AND TUESDAY SHOWERS AND
THUNDERSTORMS WILL BE FOCUSED ACROSS PORTIONS OF THE STATE AS WEAK
UPPER LEVEL ENERGY PULSES INTERACT WITH THE BOUNDARY. BY MID
WEEK...A DEEPENING CLOSED LOW WILL DROP INTO THE ARKLATEX AREA
EARLY WEDNESDAY AND SWEEP THROUGH THE REGION WEDNESDAY INTO
THURSDAY...WITH THE SURFACE FEATURE STRENGTHENING OVER SOUTHERN
GEORGIA AND THE CAROLINAS. FOR NOW...POPS TAPER OFF QUICKLY INTO
WEDNESDAY AFTERNOON AND EVENING...AND THIS MAY BE A LITTLE
OPTIMISTIC. UNCERTAINTY WITH THE POSITION OF BEST POPS AND THE
OVERALL ENVIRONMENTAL STABILITY STILL EXIST...AND THE POTENTIAL
FOR STRONG STORMS CANNOT BE RULED OUT. UPSTREAM CONVECTION
DEVELOPING ALONG THE NORTHERN GULF COAST WILL STILL BE A BIG
PLAYER IN HOW MUCH PRECIP IS RECEIVED ACROSS THE AREA.

BEHIND THIS SYSTEM...HIGH PRESSURE MOVES INTO THE STATE...KEEPING
DRY AND COOLER CONDITIONS ACROSS THE AREA INTO MOTHERS DAY
WEEKEND.

31/01

&&

.AVIATION...
18Z UPDATE...
SCATTERED CONVECTION HAS DEVELOPED ACROSS MUCH OF THE FORECAST
AREA. THIS WILL CONTINUE THROUGH THE AFTERNOON WITH THE WHOLE AREA
SHIFTING EASTWARD. THE NEXT WAVE OF CONVECTION IS EXPECTED TO MOVE
INTO MAINLY THE NORTHERN HALF OF THE FORECAST AREA THIS EVENING.
CIGS SHOULD REMAIN VFR EXCEPT MVFR IN STORMS. OVERALL CIGS WILL
BECOME MVFR LATE TONIGHT WITH SOME IFR IN MCN/AHN. CIGS WILL RISE
TO MVFR AFTER SUNRISE SUNDAY WITH MORE CONVECTION MOVING INTO
MAINLY THE NORTHERN PART OF THE FORECAST AREA LATE SUNDAY MORNING
AND AFTERNOON. WINDS WILL BE SOUTHERLY WITH A FEW GUSTS THIS
AFTERNOON...BECOMING SOUTHWEST SUNDAY.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM ON CIGS LATE TONIGHT AND SUNDAY MORNING.
HIGH ON REMAINING ELEMENTS.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          66  81  63  84 /  50  60  60  40
ATLANTA         66  81  65  81 /  50  60  60  40
BLAIRSVILLE     62  76  58  79 /  80  70  60  40
CARTERSVILLE    66  80  63  79 /  70  70  60  40
COLUMBUS        68  83  66  86 /  30  40  50  40
GAINESVILLE     65  78  63  80 /  70  70  60  40
MACON           66  84  65  86 /  30  40  40  40
ROME            64  80  63  79 /  70  70  60  40
PEACHTREE CITY  66  81  63  82 /  40  60  60  40
VIDALIA         68  86  69  86 /  30  20  40  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...17
LONG TERM....01
AVIATION...17
Hazardous weather outlook, Apr 30, 5:11 AM EDT, 13 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
511 AM EDT SAT APR 30 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-010915-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
511 AM EDT SAT APR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

THERE IS A CHANCE OF THUNDERSTORMS ACROSS PORTIONS OF NORTH
GEORGIA TODAY AND TONIGHT. SEVERE WEATHER IS NOT EXPECTED AT THIS
TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THE CHANCE OF THUNDERSTORMS CONTINUES SUNDAY INTO NEXT WEEK WITH
SEVERAL DISTURBANCES IMPACTING THE AREA. THE GREATEST CHANCES FOR
WIDESPREAD THUNDERSTORMS WILL CONTINUE THROUGH SUNDAY AND LATE
TUESDAY THROUGH WEDNESDAY. A FEW STRONG TO SEVERE THUNDERSTORMS
ARE POSSIBLE...HOWEVER THERE REMAINS UNCERTAINTY CONCERNING THE
STRENGTH AND TIMING OF THESE SYSTEMS. PLEASE MONITOR UPDATES AS
CHANGES ARE LIKELY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Apr 30, 5:48 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
548 PM EDT SAT APR 30 2016

GAZ033-044-054-055-302230-
NORTH FULTON GA-SOUTH FULTON GA-CLAYTON GA-FAYETTE GA-
548 PM EDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...SOUTH FULTON...
NORTHWESTERN CLAYTON AND NORTHERN FAYETTE COUNTIES UNTIL 630 PM
EDT...

AT 548 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR FAYETTEVILLE TO TYRONE...AND MOVING NORTH AT 20
MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ATLANTA...FAYETTEVILLE...PEACHTREE CITY...EAST POINT...UNION CITY...FOREST
PARK...RIVERDALE...COLLEGE PARK...FAIRBURN...TYRONE...MORROW...HAPEVILLE...
PALMETTO...LAKE CITY...HARTSFIELD-JACKSON AIRPORT...CONLEY...FORT GILLEM
AND SANDY CREEK.

LAT...LON 3371 8435 3365 8435 3365 8431 3346 8441
      3341 8461 3347 8463 3350 8461 3351 8462
      3351 8464 3362 8467
TIME...MOT...LOC 2148Z 194DEG 16KT 3350 8443 3345 8461
Special weather statement, Apr 30, 5:58 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
558 PM EDT SAT APR 30 2016

GAZ004-005-302230-
MURRAY GA-WHITFIELD GA-
558 PM EDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MURRAY AND EASTERN
WHITFIELD COUNTIES UNTIL 630 PM EDT...

AT 558 PM EDT...A STRONG THUNDERSTORM WAS NEAR DALTON...MOVING NORTH
AT 30 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DALTON...CHATSWORTH...VARNELL...ETON...COHUTTA...DAWNVILLE...CRANDALL...
CISCO...TENNGA...BEAVERDALE...GREGORY...SUMAC...TILTON AND RED CLAY S.P..

LAT...LON 3499 8471 3497 8464 3464 8489 3467 8500
      3499 8496
TIME...MOT...LOC 2158Z 197DEG 24KT 3473 8491
Special weather statement, Apr 30, 6:07 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
607 PM EDT SAT APR 30 2016

GAZ015-016-302245-
LUMPKIN GA-WHITE GA-
607 PM EDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR LUMPKIN AND SOUTHWESTERN WHITE
COUNTIES UNTIL 645 PM EDT...

AT 607 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR DAWSONVILLE TO 10 MILES NORTHWEST OF
GAINESVILLE...AND MOVING NORTH AT 35 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DAHLONEGA...CLEVELAND...PORTER SPRINGS...AURARIA...CAMP MERRILL...GARLAND
AND NIMBLEWILL.

LAT...LON 3465 8410 3466 8407 3464 8405 3465 8403
      3459 8377 3450 8381 3450 8384 3446 8389
      3447 8393 3445 8392 3443 8397 3446 8409
      3454 8419 3465 8415 3466 8413
TIME...MOT...LOC 2207Z 198DEG 31KT 3442 8419 3437 8399
Special weather statement, Apr 30, 6:21 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
621 PM EDT SAT APR 30 2016

GAZ032-033-043>045-302300-
DEKALB GA-COBB GA-NORTH FULTON GA-SOUTH FULTON GA-DOUGLAS GA-
621 PM EDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DEKALB...COBB...
NORTH FULTON...SOUTH FULTON AND NORTHEASTERN DOUGLAS COUNTIES UNTIL
700 PM EDT...

AT 621 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM GRANT PARK-ZOO ATLANTA TO 6 MILES NORTH OF UNION
CITY...AND MOVING NORTH AT 25 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ATLANTA...MARIETTA...DOUGLASVILLE...SANDY SPRINGS...SMYRNA...DUNWOODY...
EAST POINT...POWDER SPRINGS...AUSTELL...MIDTOWN...FAIR OAKS...GRANT
PARK-ZOO ATLANTA...LITHIA SPRINGS...NORTH ATLANTA...NORTH DRUID HILLS...
DRUID HILLS...SWEETWATER CREEK STATE PARK...VININGS...JIM R MILLER PARK
AND TURNER FIELD.

LAT...LON 3400 8434 3391 8466 3365 8464 3371 8434
TIME...MOT...LOC 2221Z 185DEG 22KT 3371 8439 3367 8456
Special weather statement, Apr 30, 6:27 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
627 PM EDT SAT APR 30 2016

GAZ005>007-302300-
GILMER GA-MURRAY GA-FANNIN GA-
627 PM EDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GILMER...
NORTHEASTERN MURRAY AND NORTHWESTERN FANNIN COUNTIES UNTIL 700 PM
EDT...

AT 627 PM EDT...A STRONG THUNDERSTORM WAS 8 MILES WEST OF ELLIJAY...
MOVING NORTH AT 25 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
HIGDON...JONES MILL...MOUNTAINTOWN...EPWORTH...COLWELL...COHUTTA
WILDERNESS AND COPPERHILL.

LAT...LON 3499 8435 3470 8455 3472 8464 3499 8462
TIME...MOT...LOC 2227Z 185DEG 22KT 3473 8462
Special weather statement, Apr 30, 6:43 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
643 PM EDT SAT APR 30 2016

GAZ053-056-067-302315-
SPALDING GA-COWETA GA-MERIWETHER GA-
643 PM EDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SPALDING...SOUTHEASTERN
COWETA AND NORTHERN MERIWETHER COUNTIES UNTIL 715 PM EDT...

AT 643 PM EDT...A STRONG THUNDERSTORM WAS NEAR LUTHERSVILLE...OR 9
MILES NORTH OF GREENVILLE...MOVING NORTHEAST AT 20 MPH.

  HAZARD...WINDS UP TO 40 MPH...UP TO PENNY SIZED HAIL AND HEAVY
           RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
           SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
           CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
NEWNAN...SENOIA...GRANTVILLE...LUTHERSVILLE...MORELAND...SHARPSBURG...
TURIN...HARALSON...LONE OAK...DIGBEY...WOOSTER...ALVATON AND ROCKY MOUNT.

LAT...LON 3338 8474 3337 8459 3329 8451 3328 8451
      3327 8450 3326 8450 3326 8448 3324 8446
      3309 8470 3316 8484
TIME...MOT...LOC 2243Z 207DEG 17KT 3316 8474

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 11:54 AM EDTSpecial Weather StatementFFCCatoosa36 min
Apr 30, 1:11 PM EDTSpecial Weather StatementFFCBartow34 min
Apr 30, 1:22 PM EDTSpecial Weather StatementFFCGordon38 min
Apr 30, 1:26 PM EDTSpecial Weather StatementFFCDeKalb34 min
Apr 30, 1:28 PM EDTSpecial Weather StatementFFCMacon32 min
Apr 30, 1:32 PM EDTSpecial Weather StatementFFCBanks, Jackson28 min
Apr 30, 1:53 PM EDTSpecial Weather StatementFFCOconee37 min
Apr 30, 2:01 PM EDTSpecial Weather StatementFFCBanks29 min
Apr 30, 2:20 PM EDTSpecial Weather StatementFFCCrawford25 min
Apr 30, 2:28 PM EDTSpecial Weather StatementFFCBanks47 min
Apr 30, 3:12 PM EDTSpecial Weather StatementFFCBibb33 min
Apr 30, 3:14 PM EDTSpecial Weather StatementFFCGilmer31 min
Apr 30, 3:17 PM EDTSpecial Weather StatementFFCButts28 min
Apr 30, 3:28 PM EDTSpecial Weather StatementFFCBarrow32 min
Apr 30, 3:44 PM EDTSpecial Weather StatementFFCLumpkin31 min
Apr 30, 3:59 PM EDTSpecial Weather StatementFFCDawson31 min
Apr 30, 4:14 PM EDTSpecial Weather StatementFFCUnion31 min
Apr 30, 4:17 PM EDTSpecial Weather StatementFFCPike, Upson28 min
Apr 30, 4:21 PM EDTSpecial Weather StatementFFCWilcox24 min
Apr 30, 4:22 PM EDTSpecial Weather StatementFFCTwiggs38 min
Apr 30, 4:23 PM EDTSpecial Weather StatementFFCHouston37 min
Apr 30, 4:26 PM EDTSpecial Weather StatementFFCDeKalb34 min
Apr 30, 4:32 PM EDTSpecial Weather StatementFFCMurray28 min
Apr 30, 4:48 PM EDTSpecial Weather StatementFFCDodge, Pulaski27 min
Apr 30, 4:59 PM EDTSpecial Weather StatementFFCGwinnett31 min
Apr 30, 5:03 PM EDTSpecial Weather StatementFFCTwiggs27 min
Apr 30, 5:05 PM EDTSpecial Weather StatementFFCMurray, Whitfield25 min
Apr 30, 5:08 PM EDTSpecial Weather StatementFFCBleckley37 min
Apr 30, 5:18 PM EDTSpecial Weather StatementFFCForsyth27 min
Apr 30, 5:28 PM EDTSpecial Weather StatementFFCMurray32 min
Apr 30, 5:43 PM EDTSpecial Weather StatementFFCDawson, Forsyth47 min
Apr 30, 5:48 PM EDTSpecial Weather StatementFFCClayton42 min
Apr 30, 5:58 PM EDTSpecial Weather StatementFFCWhitfield32 min
Apr 30, 6:07 PM EDTSpecial Weather StatementFFCLumpkin38 min
Apr 30, 6:21 PM EDTSpecial Weather StatementFFCFulton39 min
Apr 30, 6:27 PM EDTSpecial Weather StatementFFCFannin33 min
Apr 30, 6:31 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Fulton29 min
Apr 30, 6:57 PM EDTSpecial Weather StatementFFCGwinnett33 min
Apr 30, 6:57 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Meriwether48 min
Apr 30, 7:00 PM EDTSpecial Weather StatementFFCGordon30 min
Apr 30, 7:04 PM EDTSevere Thunderstorm WarningFFCGordon, Whitfield12 min
Apr 30, 7:23 PM EDTSpecial Weather StatementFFCCherokee37 min
Apr 30, 7:30 PM EDTSpecial Weather StatementFFCBartow30 min
Apr 30, 7:36 PM EDTSpecial Weather StatementFFCClayton24 min
Apr 30, 7:37 PM EDTSpecial Weather StatementFFCWalton38 min
Apr 30, 7:46 PM EDTSpecial Weather StatementFFCWilcox29 min
Apr 30, 7:48 PM EDTSpecial Weather StatementFFCClayton, DeKalb, Henry, Newton, Rockdale42 min
Apr 30, 7:53 PM EDTSpecial Weather StatementFFCDawson, Lumpkin37 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.